# SDR DALA13002886307

- Difficulty date: December 23, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED OPEN HOLE HFEC ON NR 3 LT MAIN ENTRY DOORWAY UPPER AFT CORNER REP & MOD: SECTION 02B FASTENER HOLES FOUND 01EA CRACK ON BEAR STRAP 1ST HOLE OF 2ND ROW FROM BELOW DOUBLER AREA CLASSIFIED AS "LARGE" AS MARKED.  NR 3 LT MAIN ENTRY DOORWAY UPPER AFT CORNER FASTENER HOLE 01EA CRACK ON BEARSTRAP 1ST HOLE OF 2ND ROW FROM BELOW DOUBLER AREA REPAIRED IAW PRI509723-14AD, REV 0,1,2,3,5 DATED 11 JAN 2013 21:39 . PRI 509723-14AD REV 0,1,2,3,5 COMPARED WITH ERA 509723-14AD REV O, FOUND IN COMPLIANCE.
